# SDR B30R20031120

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: General aviation
- Aircraft: N5204X
- Make and model: Snias AS350B2
- Aircraft serial: 3099
- Aircraft time: 1,378 hours, 2,799 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,378 hours, 1,749 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Cowl Door
- Part time: 1,378 hours, 2,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, IT WAS DISCOVERED THAT THE INNER FIBERGLASS SKIN OF THE UPPER AFT SECTION OF THE ENGINE COWLING HAD DISBONDED FROM THE HONEYCOMB STRUCTURE OF THE COWLING. PRYROPEL INSULATION WAS TO BE INSTALLED WHILE THE AIRCRAFT WAS IN INSPECTION AND THE COWLING WAS REMOVED TO FACILITATE THIS MAINTENANCE. REPAIRS TO BE MADE TO COWLING IAW MANUFACTURER'S REPAIR PROCEDURES. THEN PRYROPEL WILL BE INSTALLED IAW SOW-03-087.
